# SDR FDEA201510153233

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1460, BETWEEN STRINGER 25L & 26L FRAME CORRODED.   REMOVED CORROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM-53-00-07-1A FIG 101 DET II.  R & R FRAME IAW SRM-51-40-02 & DWG 146N1014.  CAT A MAJOR REPAIR.
